MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports an observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.An initial high sensitivity troponin i (tnih) result was obtained for one of the patients in question.Per the assay¿s instructions for use (ifu), a new sample was drawn an hour later from the same patient and processed on the original instrument which produced an unexpectedly elevated result.The elevated result was reported to the physician(s) but was not questioned.The elevated result was considered discordant by the customer.Therefore, the same sample was reprocessed which produced a result similar to the initial result.The lower result was considered correct, and a corrected report was issued to the physician(s).There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A united states customer reported an observation of an elevated atellica im high sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens evaluated the instrument data and the information provided by the customer.Quality control was recovered within the range.A siemens customer service engineer (cse) verified all alignments and dispenses of the instrument and found no issues.Based on the available information, the cause of the discordant result is consistent with preanalytical variables as the sample was centrifuged initially for 3 minutes prior to run.The customer is operational, and the reported issue is resolved by completing troubleshooting actions.No product problem identified.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21444427
Report Number1219913-2025-00041
Device Sequence Number20773760
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)24551108(17)251106
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number24551108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown